# SDR DXTA2014030505675

- Difficulty date: March 4, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N966QS
- Make and model: Cessna 750
- Aircraft serial: 7500166
- Aircraft time: 11,008 hours, 6,671 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Warning Message
- Condition: Illuminated
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED WING TANK O FULL LEFT MESSAGE DURING CRUISE AT 31000 FT, ANTI-ICE ON.  TURNED OFF CENTER WING TRANSFER & YAWING ACFT HAD NO EFFECT.  ACFT WAS VENTING FUEL FROM LT WING.  APPROXIMATELY FIVE MINUTES LATER MESSAGE EXTINGUISHED WHILE DESCENDING THROUGH 25000 FT, 300 - 400LBS IMBALANCE RESULTED.   INSPECTED LT FLOAT VALVE, NO DEFECTS NOTED. FOUND WING VENT TUBE TO WING SKIN CLEARANCE EXCESSIVE. ADJUSTED CLEARANCE  IAW MM 28-10-07. OPS CHECKED GOOD.
